Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: More drugs for CarolAnn?(I wish! ha ha - to Craig

Posted by CraigF on November 18, 1999, at 20:57:51

In reply to More drugs for CarolAnn?(I wish! ha ha - to Craig, posted by CarolAnn on November 18, 1999, at 20:16:51

OOOO! watch out for the irritability. It's a somewhat common side-effect of Serzone (it borders on intense rage for some people).

It's not a problem for me, but this is what I hear. WB may add to the frustration.

(Boy, do I waffle!)

BTW: I've noticed a pre-existing Craig on the Board, so I've officially changed my name to CraigF -- or the mess formerly known as Craig. I recently grabbed onto a thread where a woman was searching desperately for me...Good for the ego until I realized there's another Craig out there.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:CraigF thread:14978